# SDR CALA2022092302488

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777
- Aircraft serial: 26951
- Aircraft time: 101,379 hours, 13,292 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANAL 511AB NEEDS ALUMINUM FOIL TAPE REPAIR IAW AMM TASK 51-27-01-340-801 IN COMPLIANCE WITH SRM 51-70-14-2R AND RII CLEAR TO INSTALL REPAIR IN COMPLIANCE WITH REF SRM 51-70-14-2R-3 AND RII. CLEAR REPAIR TO INSTALL PANAL 511AB TAPE AND ADHESIVE REMOVED IN REF. SRM 51-70-14-2R-3 REPAIR MADE TO PANEL 511AB, REF SRM 51-70-14-2R-3 ADD EMP:U224567 INSTALLED PANEL 511AB AS REQUIRED IMSPECTION NOT REQUIRED FOR PANEL INSTALLATION
